# SDR 2005UALA01048

- Difficulty date: September 29, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF DOOR LOWER END FRAME CRACKED AT FASTENER HOLE FWD GALLEY DOOR.  ACCOMPLISHED A REPAIR PER MM 51-40-02, FABRICATED AND INSTALLED FRAME SPLICES REF BOEING DRW 69-69430,
